# SDR IPXA12173228

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 12,614 hours, 8,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS-1, FLOOR PANEL 221BG HAS CORRODED INSERTS AND IS DELAMINATED.   REPAIRED MDCC FLOOR PANEL IAW EO A300-5320-42721-B, PARA 6A.
